Back
Renormalizing a Becchi-Rouet-Stora-Tyutin-invariant composite operator of mass dimension 2 in Yang-Mills theory 

作成者 Kondo, K-I, Murakami, T, Shinohara, T, Imai, T
日本十進分類法 (NDC) 420
コンテンツの種類 雑誌掲載論文 Journal Article
DCMI資源タイプ text
ファイル形式 application/pdf
ハンドルURL http://mitizane.ll.chiba-u.jp/meta-bin/mt-pdetail.cgi?cd=00020942
DOI 10.1103/PhysRevD.65.085034
掲載誌情報 Physical Review D Vol.65 page.085034 (2002)
フルテキストへのリンク http://mitizane.ll.chiba-u.jp/metadb/up/C0000051411/2002-Kondo-Murakami-Shinohara-Imai-2002-PRD65-085034_th0111256.pdf
言語 英語
関連情報 (hasVersion) http://dx.doi.org/10.1103/PhysRevD.65.085034


Total Access Count:

726 times.


Search
Related Materials in